| Catalog Number |
259807390 |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: b3: date of event is an unknown date in 2023.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from depuy synthes canada reports an event as follows: it was reported that several core case 1 pans are peeling in a number of different areas.No patient consequence or delay reported.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received, "[6 of our core case 1 pans are peeling in a number of different areas.Replacements are needed]" the product was not returned to depuy synthes, however photos were provided for review.The photo investigation revealed that device 259807390, tissue sparing fem core case 1 had plastic coating peeling from the case/module.The overall complaint was confirmed as the observed condition of the device 259807390, tissue sparing fem core case 1 would contribute to the complained device issue.Device history lot : a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.